Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Done hysterectomy. Hot flushes, tingling body, difficulty sleeping. Weight gain with hormone tablets

H, I am 56 and had a full hysterectomy 12 months ago, I am having hot flushes which causes tingling from head to foot, this is really uncomfortable and wakes me up a quite a few times during the night. I tried hormone tablets but they were giving me headaches so I had to stop, can you suggest anything else that may ease this, also, I seem to have put on quite a lot of weight and am finding it difficult to lose. Thank you
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I don't think taking harmone tabs will help at this age,Start doing light excercise and take food with very less oil and Sugar,observe for two weeks and then revert
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor